MAUDE Adverse Event Report: Cordis Us Corp MYNX CONTROL VENOUS; Device, Hemostasis, Vascular

Cordis Us Corp MYNX CONTROL VENOUS; Device, Hemostasis, Vascular
Catalog Number MX61260
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pseudoaneurysm (2605)
Date of Event 07/21/2026
Type of Reportable Event Serious Injury
Event or Problem Description
As reported in the move study, a patient experienced pseudoaneurysm after the use of four 6-12f mynx control venous vascular closure devices (vcd).Discharge ultrasound revealed the pseudoaneurysm in the right groin which required thrombin injection and extension of hospitalization.The devices were used after an atrial fibrillation (afib) ablation using a non-cordis device.Venous access was obtained with the use of ultrasound.Two 8f sheaths and an 8.5f sheath were used in the right groin and one 10f sheath was used in the left groin.The devices were successfully deployed.The patient received 28000 units of intraprocedural heparin and 50mg of protamine was administered.The activated clotting time (act) was 48 seconds.Procedural time was 52 minutes, and time to ambulation was approximately two hours.The device was stored and prepped according to the ifu.The deployer was trained in the use of the device.The devices will not be returned for evaluation.
 
Additional Manufacturer Narrative
Due to system limitations, section h6 required to input type of investigation, investigation findings, and investigation conclusions for an initial report.Pending additional information to complete investigation.Additional information is pending and will be submitted within 30 days upon receipt.

Brand Name
MYNX CONTROL VENOUS
Common Device Name
Device, Hemostasis, Vascular
Manufacturer (Section D)
Cordis Us Corp
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer (Section G)
Cordis US Corp.
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer Contact
karla castro
5452 betsy ross drive
santa clara, CA 95054
+1(786)313-8372
MDR Report Key50498861
Report Number3004939290-2026-01193
Device Sequence Number15803745
Product Code MGB
UDI-Device Identifier10705032090278
UDI-Public(01)10705032090278(17)280416(10)F2610604
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P040044
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberMX61260
Device Lot NumberF2610604
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/03/2026
Supplement Date Received by Manufacturer09/15/2026
Initial Report FDA Received Date08/28/2026
Supplement Report FDA Received Date09/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/16/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Medtronic - Sphere-9; unknown 10F sheath
Patient Age66 YR
Patient SexFemale
Patient Weight309 LB
Patient RaceWhite